On the cardinality of Hausdorff spaces.

Fedeli, A.

Commentationes Mathematicae Universitatis Carolinae (1998)

  • Volume: 39, Issue: 3, page 581-585
  • ISSN: 0010-2628

How to cite


Fedeli, A.. "On the cardinality of Hausdorff spaces.." Commentationes Mathematicae Universitatis Carolinae 39.3 (1998): 581-585. <http://eudml.org/doc/120992>.

author = {Fedeli, A.},
journal = {Commentationes Mathematicae Universitatis Carolinae},
keywords = {cardinal inequality; Hausdorff space},
language = {eng},
number = {3},
pages = {581-585},
publisher = {Mathematical Institute of Charles University},
title = {On the cardinality of Hausdorff spaces.},
url = {http://eudml.org/doc/120992},
volume = {39},
year = {1998},

AU - Fedeli, A.
TI - On the cardinality of Hausdorff spaces.
JO - Commentationes Mathematicae Universitatis Carolinae
PY - 1998
PB - Mathematical Institute of Charles University
VL - 39
IS - 3
SP - 581
EP - 585
LA - eng
KW - cardinal inequality; Hausdorff space
UR - http://eudml.org/doc/120992
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.